# SDR YENA2023060900609

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 42R LOC. BTW FR.31 TO FR. 35 IN FWD CARGO COMPARTMENT; (RESOLVED ON W/O: 1209138 TASKCARD: NR-00021 ) REMOVED AND REPLACED SECTION STRINGER 42R BTW FR31 TO FR35 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11, SRM 51-42-11 AND DWG D53231945. ALL WORK ACCOMPLISHED ON AE W/O 2023 11/1, NON-ROUTINE # 2023-255805. ACCOMPLISHED BY AE TECH #8623721. RII BY AE QC INSP # AE259QC.
